# SDR ASAA2016051616787

- Difficulty date: May 16, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 17,164 hours, 5,047 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7710 · Power Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 ENGINE ACMS DATA SHOWS INTERMITTENT N2 VALUES FROM OIP REPORT 7.  TAKEOFF AND CRUISE ACMS REPORTS SHOW NORMAL PARAMETERS.  ACFT GROUNDED. ON DEFERRAL.
